# SDR DALA2016082106116

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24 IS CORRODED AFT OF STA 1002.  BLENDED AREA OF CORROSION FOUND TO BE OUT OF LIMITS, REMOVED .020 OF ORIGINAL .063 IAW SRM 53-00-00, FIG 103, TAG 2444.  REPLACED LT 24R IAW SRM 51-41-02, PG 1-4 - 51-41-05, PG 1.
